Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Constant functions and left invariant means on semigroups


Author: Theodore Mitchell
Journal: Trans. Amer. Math. Soc. 119 (1965), 244-261
MSC: Primary 46.90; Secondary 42.50
MathSciNet review: 0193523
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.90, 42.50

Retrieve articles in all journals with MSC: 46.90, 42.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0193523-8
Article copyright: © Copyright 1965 American Mathematical Society